Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 102, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 10, 2011, 2:53 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 2:53 PM EDT (18:53 UTC)
- Expired
- May 10, 2011, 3:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 112 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 2:55 PM EDT | HAIL 1.25 | Muncie, IN | ON THE BALL STATE CAMPUS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
082
WUUS53 KIND 101853
SVRIND
INC035-135-101945-
/O.NEW.KIND.SV.W.0102.110510T1853Z-110510T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
253 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 345 PM EDT
* AT 249 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED
NEAR MUNCIE...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SELMA AND PRAIRIE CREEK RESERVOIR AROUND 305 PM EDT...
PARKER CITY AND ALBANY AROUND 310 PM EDT...
FARMLAND AND MODOC AROUND 320 PM EDT...
RIDGEVILLE AROUND 330 PM EDT...
WINCHESTER AROUND 335 PM EDT...
SARATOGA AROUND 340 PM EDT...
UNION CITY AROUND 345 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4006 8485 4004 8514 4005 8521 4008 8522
4008 8545 4031 8548 4033 8521 4032 8520
4032 8483 4018 8480
TIME...MOT...LOC 1854Z 271DEG 27KT 4021 8538
WIND...HAIL <50MPH 1.75IN
$$
MRD/SMF1 follow-up statement
048
WWUS53 KIND 101911
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT TUE MAY 10 2011
INC035-135-101945-
/O.CON.KIND.SV.W.0102.000000T0000Z-110510T1945Z/
DELAWARE-RANDOLPH-
311 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDOLPH AND
EASTERN DELAWARE COUNTIES UNTIL 345 PM EDT...
AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED NEAR DUNKIRK...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FARMLAND AROUND 325 PM EDT...
RIDGEVILLE AND MODOC AROUND 335 PM EDT...
SARATOGA AROUND 345 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
&&
LAT...LON 4006 8485 4004 8514 4005 8521 4008 8522
4008 8545 4031 8548 4033 8521 4032 8520
4032 8483 4018 8480
TIME...MOT...LOC 1911Z 283DEG 19KT 4031 8521
WIND...HAIL <50MPH 1.75IN
$$
MRD/SMFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:48 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 10, 1:48 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 148 PM EDT TUE MAY 10 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY AND THEN STALL OUT. MEANWHILE AN UPPER RIDGE WILL BUILD INTO THE AREA FOR MID WEEK...BEFORE AN UPPER LOW MOVES INTO THE AREA FOR THE WEEKEND. THE UPPER RIDGE WILL BRING WARM AIR AND LOWER CHANCES FOR RAIN...BUT COOLER CONDITIONS AND HIGHER CHANCES FOR RAIN WILL RETURN WITH THE UPPER LOW THIS WEEKEND. && .NEAR TERM /REST OF TODAY/... UPDATE TO INCREASE POPS ACROSS N/NE COUNTIES LATER THIS AFTERNOON. ANALYSIS AS OF 930 AM THIS MORNING DEPICTS A SLOW MOVING WARM FRONT LIFTING NORTHWARD ACROSS THE FORECAST AREA...CURRENTLY APPROACHING KIND ATTM. AS THE FRONT LIFTS NORTHEAST EARLY TODAY... INSTABILITY WILL BE HIGHER...BUT CAP WILL ALSO STILL BE AROUND...UNTIL AROUND 18 TO 19Z WHEN MODELS PROG IT TO BREAK. HAVE THUS INCREASED POPS ACROSS THE NORTHEAST COUNTIES...AND SPC HAS PLACE OUR EASTERN COUNTIES IN A SLIGHT RISK FOR DAMAGING WINDS AND HAIL. ALSO FORECAST HODOGRAPHS EXHIBIT PRONOUNCED VEERING OF WINDS WITH HEIGHT AND 40-50 KT OF DEEP NWLY SHEAR WHICH WILL BE SUPPORTIVE OF SUPERCELLS WITH THE INITIAL STORM DEVELOPMENT. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. WITH THE BIG PICTURE...THE MODELS ARE SIMILAR. HOWEVER THEY DIFFER IN TERMS OF CONVECTION. AS WITH THE NEAR TERM...DO NOT HAVE A LOT OF FAITH IN THEIR HANDLING OF CONVECTION BASED ON RECENT PERFORMANCE. WILL NOT RELY ON A PARTICULAR MODEL. THE FRONT SHOULD BE FAR ENOUGH NORTHEAST BY THIS EVENING TO IMPACT ONLY THE FAR NORTHEAST FORECAST AREA. WILL USE LOW POPS THERE...OTHERWISE DRY. ANY MCS DEVELOPMENT SHOULD BE NORTHEAST OF THE AREA OVERNIGHT...SO WENT DRY ALL AREAS THEN. A BLEND OF MOS/RAW MODEL TEMPS LOOK BEST OVERNIGHT GIVEN EXPECTED CONDITIONS. THE UPPER RIDGE BEGINS TO MOVE OFF TO THE EAST WEDNESDAY AFTERNOON AND LOSE ITS INFLUENCE. WITH THE EXPECTED INSTABILITY FEEL THAT LOW POPS ARE WARRANTED ALL AREAS WEDNESDAY AFTERNOON. WITH A RELATIVELY WARM START AND SUNSHINE...HIGHS IN THE MID 80S LOOK GOOD...WHICH IS A BLEND OF MOS. THE UPPER RIDGE WILL CONTINUE TO MOVE EAST INTO FRIDAY AS THE UPPER LOW BEGINS ITS APPROACH. INSTABILITY WILL STILL BE AROUND. GIVEN THESE CONVECTION WILL HAVE A CHANCE TO DEVELOP DURING THE PERIOD...SO WENT LOW POPS INTO THURSDAY NIGHT. WENT A LITTLE HIGHER...BUT STILL CHANCE CATEGORY...ON FRIDAY WITH THE UPPER LOW GETTING CLOSER. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... ECMWF AND GFS BOTH AGREE ON DROPPING DEEP UPPER LOW ACROSS CENTRAL INDIANA THIS WEEKEND...BUT DISAGREE ON IT/S EVOLUTION AND DEPARTURE. ECMWF KEEPS THE UPPER LOW ACROSS INDIANA INTO MONDAY...WHILE THE GFS DEPARTS THE SYSTEM TO THE EAST COAST WHILE COOL...BROAD CYCLONIC NW FLOW CONTINUES. GIVEN ALL OF THIS WILL KEEP CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS IN THE FORECAST THROUGH THE ENTIRE PERIOD. ALTHOUGH ISOLATED HEAVY RAIN CANNOT BE RULED OUT...WIDESPREAD HEAVY RAIN WILL APPEAR UNLIKELY GIVEN THIS PATTERN. STEADY LIGHTER RAINS SHOULD BE EXPECTED GIVEN THIS PATTERN. GIVEN THE EXPECTED CLOUDS AND RAIN...HAVE TRENDED WARMER THAN MEXMOS ON LOWS AND COOLER THAN MEXMOS HIGHS. && .AVIATION.../DISCUSSION FOR THE 10/18Z TAFS/... THE MAIN CONCERN FOR THE TAF PACKAGE IS AFTERNOON CONVECTION. IT APPEARS THAT THE AFTERNOON HEATING AND INSTABILITY WILL BE ENOUGH TO TRIGGER PULSE STORMS THROUGH THE DAY. KLAF AND KHUF ALREADY HAVE THUNDERSTORMS IN THE VICINITY. THIS ACTIVITY SHOULD TAPER OFF AFTER SUNSET WHEN THEY LOSE AFTERNOON HEATING. OTHERWISE...VFR CONDITIONS WILL PREVAIL FOR ENTIRE TAF PERIOD EXCEPT FOR POSSIBLE DROPS TO MVFR CATEGORY WITH ANY STORMS. OTHERWISE...JUST SOME MID AND HIGH LEVEL CLOUDS FOR THE REMAINDER OF TAF PERIOD AS RIDGE BUILDS INTO THE FORECAST AREA. WINDS WILL BE SOUTH/SOUTHWESTERLY AT 5 TO 10 MPH EXCEPT FOR ANY STRONG GUSTS WITH ANY STORMS THIS AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...50/SMF SHORT TERM...50 LONG TERM....PUMA AVIATION...TDUD
Hazardous weather outlook, May 10, 2:24 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 224 PM EDT TUE MAY 10 2011 INZ021-030-031-036>039-045>047-052>054-062-111830- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-PUTNAM- HENDRICKS-MARION-CLAY-OWEN-MORGAN-MONROE- 224 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-061-067>070-111830- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE- KNOX-DAVIESS-MARTIN-LAWRENCE- 224 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. FLOODING WILL CONTINUE ALONG AREA RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RIVER FLOODING IS EXPECTED TO CONTINUE ALONG AREA RIVERS THROUGH THE WEEK IN SOME AREAS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ040>042-048-049-055>057-063>065-071-072-111830- MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-BROWN- BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- 224 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THESE STORMS COULD BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. LIGHTNING IS ALSO THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH MONDAY. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...MAINLY ON WEDNESDAY AND THURSDAY. HOWEVER...OUTBREAKS OF SEVERE WEATHER ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, May 10, 1:47 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
147 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL NOBLESVILLE 40.06N 86.03W
05/10/2011 E0.25 INCH HAMILTON IN TRAINED SPOTTER
&&
SMFLECHTLocal storm report, May 10, 1:49 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
149 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL 1 N CICERO 40.14N 86.02W
05/10/2011 E1.50 INCH HAMILTON IN TRAINED SPOTTER
&&
ABAKERLocal storm report, May 10, 1:51 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
151 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL CICERO 40.12N 86.02W
05/10/2011 E1.75 INCH HAMILTON IN EMERGENCY MNGR
&&
ABAKERLocal storm report, May 10, 2:08 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 6 SW ELWOOD 40.21N 85.92W
05/10/2011 E1.75 INCH HAMILTON IN TRAINED SPOTTER
&&
ABAKERLocal storm report, May 10, 2:46 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
246 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 7 S ELWOOD 40.17N 85.84W
05/10/2011 E1.75 INCH MADISON IN TRAINED SPOTTER
HALF DOLLAR TO GOLF BALL SIZE HAIL.
&&
ABAKERLocal storm report, May 10, 2:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL ANDERSON 40.09N 85.69W
05/10/2011 E1.00 INCH MADISON IN TRAINED SPOTTER
QUARTER SIZE HAIL COVERING GROUND.
&&
ABAKERThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:05 PM EDT | Special Weather Statement | IND | Clinton | 25 min |
| May 10, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Montgomery, Tippecanoe | 35 min |
| May 10, 1:42 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison | 33 min |
| May 10, 1:58 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 32 min |
| May 10, 2:15 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 45 min |
| May 10, 2:29 PM EDT | Tornado Warning | IND | Delaware, Madison | 36 min |
| May 10, 2:36 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 24 min |
| May 10, 2:56 PM EDT | Severe Thunderstorm Warning | IND | Henry, Madison | 18 min |
| May 10, 3:05 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 40 min |
| May 10, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 62 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.